A signal permutation method for cyclic-prefix-free OFDM channel estimation

Shih Hao Fang, Ju Ya Chen, Ming-Der Shieh, Jing Shiun Lin

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

A subspace approach for blind channel estimation in SIMO-OFDM systems without cyclic prefix is proposed in this paper. By exploiting a repetition index in the signal model, our algorithm generalizes the conventional subspace approach. The computational complexity of the singular value decomposition (SVD) operation in the proposed method is lower than that in other subspace approaches. Additionally, the proposed approach is suitable for cyclic-prefix-free systems. An extra benefit is that fewer OFDM blocks are needed to satisfy the necessary condition of the signal matrix to be full rank. Simulation results show that the proposed method is better than existing approaches in normalized mean square error.

Original languageEnglish
Title of host publicationProceedings of the 2010 Asia Pacific Conference on Circuit and System, APCCAS 2010
Pages656-659
Number of pages4
DOIs
Publication statusPublished - 2010
Event2010 Asia Pacific Conference on Circuit and System, APCCAS 2010 - Kuala Lumpur, Malaysia
Duration: 2010 Dec 62010 Dec 9

Other

Other2010 Asia Pacific Conference on Circuit and System, APCCAS 2010
CountryMalaysia
CityKuala Lumpur
Period10-12-0610-12-09

All Science Journal Classification (ASJC) codes

  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'A signal permutation method for cyclic-prefix-free OFDM channel estimation'. Together they form a unique fingerprint.

Cite this